# SDR UALA2013012100336

- Difficulty date: January 18, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 67,278 hours, 24,771 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 600-630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON EXISTING EXTERNAL DOUBLER REPAIR THAT WAS INSTALLED AT APPROX BS 600-630 BETWEEN STR S15L-18L.  TWO OTHER ADJACENT DENTS WERE FOUND WITHIN SRM LIMITS.  MAJOR REPAIR ACCOMPLISHED.  REMOVED EXISTING EXTERNAL DOUBLER.  CUT OUT ADJACENT DENTS DUE TO REPAIR PROXIMITY.  ACP NDT OF CUT-OUT & FASTENER HOLES COMMON TO REPAIR.  NO CRACKS.  FABRICATED & INSTALLED EXTERNAL DOUBLER REPAIR.
